# SDR SWAA2023041715782

- Difficulty date: March 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BUYBACK FOUND SUPPORT FITTING HAS 0.390' CRACK AT STR 16L BETWEEN STA 294.5 THRU 303.9 WL 208.1<[01] STARTED TO REMOVE FASTENERS AT SUPPORT FITTING LOCATED AT STR 16L BETWEEN STA 294.5 AND 303.9 WL 208.1 PER B737-700 SRM 51-40-02-0G-0;[02] REMOVED SUPPORT FITTING AT STR 16L BETWEEN STA 294.5 THRU 303.9 WL 208.1 PER B 737-700 SRM 51-40-02 0G-0.;[03] VERIFIED STEP 1; 2;[04] OK TO INSTALL SUPPORT FITTING (INTERCOSTAL;[05] REMOVED AND REPLACED SUPPORT FITTING (INTERCOSTAL) BETWEEN STA 294.5 AND STA 303.9 STR 16L PER B737-700 SRM 51-40-02-0G-0 AND DRWG #141A8181.;[06] VERIFIED STEP 5.
